# SDR AALA202408078606

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 29,753 hours, 14,214 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING AT CRUISE A BLUE HYDRAULIC SYSTEM RESERVOIR LOW LEVEL ECAM MESSAGE AND THE LOSS OF ALL BLUE HYDRAULIC SYSTEM FLUID. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE BLUE HYDRAULIC SYSTEM PRESSURE SWITCH 2074GJ LEAKING DUE TO A BROKEN O-RING. MAINTENANCE REPLACED THE O-RING AND ACCOMPLISHED A SATISFACTORY LEAK/OPERATIONAL CHECK.
